# SDR SWIA202263365

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 38,510 hours, 29,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE ML/CP  24108715 FOR ORIGINAL DISCREPANCY. PUNCTURE AND DENT DAMAGE ON LHS FUSELAGE BETWEEN FS 394.00-FS409.00 AND  STGR 15L AND STGR 16L. THIS IS CLASSIFIED AS A MAJOR REPAIR. GENERATED FORM M-337.   (FILED - CLOSED)   COMPLIED WITH REPAIR ON LH FUSELAGE BETWEEN FS 394.00-FS409.00 AND STGR15L AND STGR 16L PER  REO 670-53-21-2213 REV-- DATED 2022-01-05 WORK PERFORMED BY MHIRJ MRT TEAM. RECEIVED STATEMENT OF WORK.COMPLIED WITH TASK CARD 51-900-1002-SKY. / SEE CP 24118566 FOR EDDY CURRENT INSPECTION STEP 4 OF REO 670-53-21-2213 REV-- DATED 2022-01-05. / SEE CP 24126005 FOR PRESSURIZATION CHECK AFTER REPAIR IS COMPLETED.
